# SDR CALA2025031402840

- Difficulty date: March 14, 2025
- Submitted: March 14, 2025
- Operation: Air carrier
- Aircraft: N29129
- Make and model: Boeing 757224
- Aircraft serial: 28969
- Aircraft time: 95,994 hours, 21,337 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Damaged
- Location: L4 Door Slide
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR 4L SLIDE COVER SHOWS DAMAGE DAMAGE IS 2.5 INCHES BY 2.5 INCHES DAMAGE HAS NOT GONE ALL WAY THRUE BUSTLE. SEE PICS PERFORMED ECRA 2560-03395 PART 1 B REQUIRES REPETITIVE INSPECTION EVERY 3 CALENDAR DAYS PERMINENT REPAIR WITHIN 15 DAYS . 4L DOOR SLIDE BUSTLE DAMAGE.  DAMAGE 2.5 X 2.5 INCHES.  PER ECRA 2560-03395 AFTER ACCOMPLISHMENT OF INTERIM REPAIR 1B: INITIATE A DIP TO READ: "ACCOMPLISH REPETITIVE INSPECTION REQUIREMENTS PER PART 2 EVERY 3 CALENDAR DAYS. ACCOMPLISH A PERMANENT REPAIR PER PART 3 WITHIN 15 CALENDAR DAYS." TOMC-APPROVAL FROM SC1ELBYC COMMENT QC CONTROL #: SOURCE DOCUMENT: EC RA. 2560-REPETITIVE  LABOR HOURS: 0001 GROUND TIME: 0001 TERMINATING LABOR HOURS: 0006 GROUND TIME: 0006 QC REVIEWED.
